| Catalog Number |
0654970 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/04/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that four days post port placement, the catheter allegedly leaked at the connection.It was further reported that the cathere was removed.There was no reported patient injury.
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.H10: (expiration date: 07/2023).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
Event or Problem Description
It was reported that four days post port placement, the catheter allegedly leaked at the connection.It was further reported that the catheter was removed.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one slimport implantable port attached to a catheter was returned for evaluation and one electronic photo was provided for review.The photo shows a dual lumen implantable port attached to a catheter.Gross visual, microscopic and functional evaluation were performed.Upon functional testing a partial circumferential break was found on the attached catheter during the infusion test on the right port sept as a leak from the cath-lock was observed.Therefore, the investigation is confirmed for the reported leak and identified fracture issue.The definitive root cause could not be determined based upon the available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.